Optimal Quantum Trajectories for Continuous Measurement

Breslin, JK, Milburn, GJ and Wiseman, HM (1995) Optimal Quantum Trajectories for Continuous Measurement. Physical Review Letters, 74 24: 4827-4830. doi:10.1103/PhysRevLett.74.4827

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ247687.pdf Full text (open access) application/pdf 217.68KB 12

Author Breslin, JK
Milburn, GJ
Wiseman, HM
Title Optimal Quantum Trajectories for Continuous Measurement
Journal name Physical Review Letters   Check publisher's open access policy
ISSN 0031-9007
Publication date 1995-06
Sub-type Article (original research)
DOI 10.1103/PhysRevLett.74.4827
Open Access Status File (Publisher version)
Volume 74
Issue 24
Start page 4827
End page 4830
Total pages 4
Language eng
Keyword Nondemolition Measurement
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 23 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 23 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Thu, 08 Sep 2011, 19:54:50 EST by System User on behalf of Scholarly Communication and Digitisation Service